# SDR 2008FA0000562

- Difficulty date: June 27, 2008
- Submitted: August 22, 2008
- Operation: General aviation
- Aircraft: N534M
- Make and model: Beech 1900D
- Aircraft serial: UE333
- Engine: Pwa PT6*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12943003723
- Condition: Cracked
- Location: Fs 363.25
- Part time: 10,817 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSP, FOUND LOWER FRAME WEB CRACKED AT FLANGE CORNER.  TEE ATTACHED TO FRAME CRACKED THRU LOWER RIVET HOLE.  DOUBLER ATTACHED TO LOWER AFT SIDE OF WEB WAS ALSO CRACKED.  THE AFT CLIP, ATHAT ATTACHES THE LOWER FRAME TO THE SIDEWALL SEAT TRACK STRINGER, WAS LEFT OUT AT BUILD.  THE STRESSES NOT BEING TRANSFERRED TO SUPPORTING STRUCTURE, BECAUSE OF THE MISSING CLIP, MAY HAVE ADDED TO THE FRAME FAILURE.  THE DAMAGE WAS REPAIRED IAW SRM AND DER REPORT.  (K)
